RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1998, Volume 10, Issue 3, Page 223 (Mi aa1016)  

This article is cited in 1 scientific paper (total in 1 paper)

Correction to the paper: G. V. Kuz'mina, "Methods of the geometric theory of functions"




Full text: PDF file (70 kB)

English version:
St. Petersburg Mathematical Journal, 1999, 10:3, 577

Bibliographic databases:


Citation: “Correction to the paper: G. V. Kuz'mina, "Methods of the geometric theory of functions"”, Algebra i Analiz, 10:3 (1998), 223; St. Petersburg Math. J., 10:3 (1999), 577

Citation in format AMSBIB
\Bibitem{1}
\paper Correction to the paper: G.\,V.~Kuz'mina, "Methods of the geometric theory of functions"
\jour Algebra i Analiz
\yr 1998
\vol 10
\issue 3
\pages 223
\mathnet{http://mi.mathnet.ru/aa1016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1628050}
\transl
\jour St. Petersburg Math. J.
\yr 1999
\vol 10
\issue 3
\pages 577


Linking options:
  • http://mi.mathnet.ru/eng/aa1016
  • http://mi.mathnet.ru/eng/aa/v10/i3/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. Heikkala, V, “Teichmuller's extremal ring problem”, Mathematische Zeitschrift, 254:3 (2006), 509  crossref  mathscinet  zmath  isi  elib  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:133
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019